Ask a doctor

Can I Use Botox and Restylane if I Have a Movement Disorder?

I Have Fibomyalgia+facial Neuralgia. Botox Injected. Face is Having More Spasms in Cheeks. I have been sent to a Movement Disorder Neurologist.The spasms are also in my body.If I have a movemnt disorder can I stil use Botox and Restylane?

Doctor Answers (5)

BOTOX and Restylane are off label for a movement disorder so you should really see a neurologist.

+1

BOTOX and Restylane are off label for a movement disorder so you should really see a neurologist.

Web reference: http://www.chelseaeye.com

New York Oculoplastic Surgeon
4.5 out of 5 stars 15 reviews

Botox with neurologic issue

+1

Check with your doctor regarding Botox injections for you. The best person to ask would be your neurologist.

Manhattan Plastic Surgeon
4.5 out of 5 stars 14 reviews

Restylane or juvederm and botox in patients with neurologic or muscular disorders

+1

Check with your neurologist if you have one, or schedule a consultation with one, to determine if there is a contraindication of using Botox with the movement disorder. There usually is not a problem but the neurologist's opinion may vary depending on the location of botox injections and the number of units.  There shouldn't be a problem with injecting restylane or juvederm.

Web reference: http://www.thenyac.com/botox/index.html

Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Botox for treatment of Movement Disorder

+1

Hello and thank you for the question.

There is plethora of scientific literature on the benefits of Botox for management of movement disorders. I recommend you seek treatment solely by a board certified neurologist who specializes in this area. Regarding the Restylane, there is no contraindication, that I am aware of,  preventing you from being treated with an injectable filler.

Warmest Regards,

Glenn Vallecillos, M.D., F.A.C.S. 

Web reference: http://www.BeverlyHillsCosmeticSurgeon.com

Beverly Hills Plastic Surgeon
5.0 out of 5 stars 19 reviews

Movement disorders and use of Botullinum Toxin (Dysport and Botox)

+1

The decision to use Botullinum Toxin (Dysport and Botox) in a patient with a movement disorder is best left to your neurologist.  

Web reference: http://www.bodysculptor.com/skin-procedures-chicago/injectables/botox/

Chicago Plastic Surgeon
5.0 out of 5 stars 39 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...